×

Identities involving Frobenius-Euler polynomials arising from non-linear differential equations. (English) Zbl 1262.11024

Summary: In this paper we consider nonlinear differential equations which are closely related to the generating functions of Frobenius–Euler polynomials. From our nonlinear differential equations, we derive some new identities between the sums of products of Frobenius–Euler polynomials and Frobenius–Euler polynomials of higher order.
Corrigendum J. Number Theory 133, No. 2, 822–824 (2013; Zbl 1273.11039).

MSC:

11B68 Bernoulli and Euler numbers and polynomials
34A34 Nonlinear ordinary differential equations and systems

Citations:

Zbl 1273.11039
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Cangul, I.N.; Simsek, Y., A note on interpolation functions of the Frobenius-Euler numbers, (), 59-67 · Zbl 1261.11020
[2] Carlitz, L., Eulerian numbers and polynomials, Math. mag., 23, 247-260, (1959) · Zbl 0092.06601
[3] Carlitz, L., Note on the integral of the product of several Bernoulli polynomials, J. lond. math. soc., 34, 361-363, (1959) · Zbl 0086.05801
[4] Carlitz, L., The product of two Eulerian polynomials, Math. mag., 36, 37-41, (1963) · Zbl 0114.03406
[5] Hwang, K.-W.; Dolgy, D.V.; Kim, T.; Lee, S.H., On the higher-order q-Euler numbers and polynomials with weight alpha, Discrete dyn. nat. soc., 2011, 354329, (2011), 12 pp · Zbl 1284.11041
[6] Jang, L.C., A study on the distribution of twisted q-Genocchi polynomials, Adv. stud. contemp. math., 18, 2, 181-189, (2009) · Zbl 1195.11155
[7] Kim, T., q-generalized Euler numbers and polynomials, Russ. J. math. phys., 13, 3, 293-298, (2006) · Zbl 1163.11311
[8] Kim, T., Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on zp, Russ. J. math. phys., 16, 484-491, (2009) · Zbl 1192.05011
[9] Kim, T., New approach to q-Euler polynomials of higher order, Russ. J. math. phys., 17, 2, 218-225, (2010) · Zbl 1259.11030
[10] N. Nielson, Traite elementaire des nombres de Bernoulli, Paris, 1923.
[11] Ozden, H.; Cangul, I.N.; Simsek, Y., Multivariate interpolation functions of higher-order q-Euler numbers and their applications, Abstr. appl. anal., 2008, 390857, (2008), 16 pp · Zbl 1140.11313
[12] Ozden, H.; Cangul, I.N.; Simsek, Y., Remarks on sum of products of \((h, q)\)-twisted Euler polynomials and numbers, J. inequal. appl., 816129, (2008), 8 pp · Zbl 1140.11314
[13] Ryoo, C.S., Some identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials, Proc. jangjeon math. soc., 14, 239-348, (2011) · Zbl 1255.11005
[14] Simsek, Y., Special functions related to Dedekind-type DC-sums and their applications, Russ. J. math. phys., 17, 495-508, (2010) · Zbl 1259.11045
[15] Simsek, Y., Complete sum of products of \((h, q)\)-extension of Euler polynomials and numbers, J. difference equ. appl., 16, 11, 1331-1348, (2010) · Zbl 1223.11027
[16] Simsek, Y.; Yurekli, O.; Kurt, V., On interpolation functions of the twisted generalized Frobenius-Euler numbers, Adv. stud. contemp. math., 15, 187-194, (2007) · Zbl 1217.11115
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.